Vol. 62, No. 3, pp. 303-324 (2005)
Quadratic control of affine discrete-time, periodic systems with independent random perturbations
Viorica Mariela Ungureanu
Abstract: In this paper we consider the affine discrete-time, periodic systems with independent random perturbations and we solve, under stabilizability and uniform observability or detectability conditions, the discrete time version of the quadratic control problem introduced in .
Keywords: exponential stability; detectability and observability; quadratic control; Riccati equation.
Classification (MSC2000): 93E20, 49N10, 39A11.
Full text of the article:
Electronic version published on: 7 Mar 2008.